MAUDE Adverse Event Report: ETHICON INC. ETHILON SUTURE 12"(30CM) 10-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. ETHILON SUTURE 12"(30CM) 10-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number 9007G
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Can you please provide a photo of the product box? exactly which description on the product box was different than the 'old' box?.
 
Event or Problem Description
It was reported that on an unknown date, while adjusting inventory at the healthcare facility, it was noticed that the description on the new box was slightly different from the description on the old box.There was no patient involvement and no adverse patient consequences.Additional information has been requested.

Brand Name
ETHILON SUTURE 12"(30CM) 10-0 BLK
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7407625
Report Number2210968-2018-72011
Device Sequence Number1146837
Product Code GAR
UDI-Device Identifier10705031022393
UDI-Public10705031022393
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9007G
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/14/2018
Initial Report FDA Received Date04/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1